Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ECOLAB INTRAOPERATRIVE PROBE COVER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ECOLAB INTRAOPERATRIVE PROBE COVER
Model Number
PC1290
Medical Device Problem Code
Material Puncture/Hole (1504)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
05/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Two probe cover were used and unclear which may have caused the event ((b)(4).
Event or Problem Description
It was further reported that a probe pin hole was suspected.
New Search
Submit an Adverse Event Report
Brand Name
INTRAOPERATRIVE PROBE COVER
Common Device Name
PROBE COVER
Manufacturer
(Section D)
ECOLAB
1 ecolab place
st paul MN 55102
MDR Report Key
8662718
Report Number
8043817-2019-40020
Device Sequence Number
2130677
Product Code
KKX
UDI-Device Identifier
50748426047869
UDI-Public
50748426047869
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K882724
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer,user facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
06/03/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
12/27/2023
Device Model Number
PC1290
Device Lot Number
D190229
Was Device Available for Evaluation?
No
Event Location
Hospital
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;